Show ratings & reviews for

3.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

7 People found this comment helpful

Im the same guy who wrote the first post. Its now been 3 weeks. after 2 weeks of hell all the side effects have (almost) gone away. This stuff is great. I have had more fun in the last 2 weeks than in the last 3 years. Ooh and some people still take viagra? ( I never did but definately lacked the old days drive) IM 20 again.

Shared reviews and ratings

gissim0 | 45-54 | Male | On medication for less than 1 month | Patient
1/23/2010
Condition: Deficient Activity of the Testis
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

Im the same guy who wrote the first post. Its now been 3 weeks. after 2 weeks of hell all the side effects have (almost) gone away. This stuff is great. I have had more fun in the last 2 weeks than in the last 3 years. Ooh and some people still take viagra? ( I never did but definately lacked the old days drive) IM 20 again.

Report this postFill 3Created with Sketch.
gissim0 | 45-54 | Male | On medication for less than 1 month | Patient
1/13/2010
Condition: Deficient Activity of the Testis
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

Male, age 51 I was feeling tired and achy for about 3 years. Drs thought I had everything from aids to lupus, rhumatoid authritus, stills disease, lyme disease, MS, ... it went on with 9 different doctors for 3 years. At last I suggested to my rhumtologist that she test me for testosterone (She had checked me for everything else 2 or 3 times). It came back at 179. Low is 200 to 300, so I was really low. I went and had the implants done. They give you 1 per 20 lbs of body weight, at least at my age. I asked the doctor what side effects these things have. He told me "they make you feel great". I asked him at least 4 times and that was the answer I got. He was in his late 70's and had been using testosterone for 26 yers he said. So 2 days later I was feeling great. 3 days later I was feeling pretty good but had a hot flash every so often. By the 4th day I was having day long hot flashes with my bp increasing by 30 points. I went to the emergency room and they called my implant doctor. HE says that hot flashes are just another of the cool effects these things have. I felt like hell for 5 days so far. I have an appointment with my cardiologist but not for 5 more days. Im hoping I can stay out of the emergency room till then. Loking back, a smarter move would have been one implant for every 40 to 60 pounds. Ive been getting horrendus headaches now for several days as well.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More